MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ON-X PROSTHETIC HEART VALVE; MECHANICAL HEART VALVE

ON-X LIFE TECHNOLOGIES, INC. ON-X PROSTHETIC HEART VALVE; MECHANICAL HEART VALVE
Model Number ONXM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/06/2015
Type of Reportable Event Malfunction
Event or Problem Description
As per the request submitted by fda medwatch program, this report is being resubmitted as report number 1649833-2016--70017-1.This report was initially submitted as follow-up report 1649833-2016-70030 - 1, march 30, 2016.Description from medwatch report as follows: this is a follow-up report to the original mor no.1649833-2015-70030.Event occurred in usa.Original report stated leaflet broke while rotating the valve.The valve has been returned and investigated and it was found that the leaflet had been pushed out of its socket while attempting rotation, and in the process the housing coating was fractured in a number of areas.The conclusion is that the damage resulted from using a rotator that is smaller than the valve size, allowing rotational forces to be applied to the leaflets.The correct size rotator applies rotational forces safely to strong features on the housing interior.In brief, it is summarized as "iatrogenic damage".The ifu clearly warns against using undersized rotators as it can result in damage.This was not a structural valve dysfunction caused by latent defect in the valve.

Brand Name
ON-X PROSTHETIC HEART VALVE
Common Device Name
MECHANICAL HEART VALVE
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln
bldg b
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln
bldg b
austin TX 78752
Manufacturer Contact
rochelle maney
1300 e. anderson ln
bldg b
austin, TX 78752
7704193355
MDR Report Key5536466
Report Number1649833-2016-70017
Device Sequence Number17058639
Product Code DYE
UDI-Device Identifier00851788001280
UDI-Public00851788001280
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/30/2019
Device Model NumberONXM
Device Catalogue NumberONXM-27/29
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2015
Supplement Date Received by Manufacturer11/09/2015
Initial Report FDA Received Date03/30/2016
Supplement Report FDA Received Date03/30/2016
Date Device Manufactured10/30/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown